Post # 1
. . . and it is wedding related since, well, this could be happening on my wedding day.
A little background, Fiance and I had to change our wedding date, it was 2.22.14, now it’s 3.1.14. That being said, I have this little iPhone app called iPeriod, I’m sure that needs no explaination.
Anyway, when we chose the first wedding date, you bet your bippy I looked to make sure I was in the clear. Who wants to have that going on when this is the day you want to feel most beautiful. I don’t know about y’all, but I feel like 300 pounds and cramp so bad.
Anyway, with the stress of getting a new date and trying to keep it as close to the old one, I didn’t bother to check. Well guess what ladies.
I’m supposed to start on 3.1.14 . . .
I’m so pissed. Its not like I’m going to change it again because of that. We were very lucky to have all the vendors available that day. That was a nightmare in of itself.
Again, sorry to be Too Much Information but I started a day late, (today) so it moves it now to 3.2.14. My body can be all willy nilly and start up to 4 days late. But, you never know.
Anyway, I’m not even sure why I’m posting this, it is what it is and it’s not like I can stop it from happening. I guess I would like to hear from other bees as to what you would do. Biggest thing I’m worried about is the bloating. Sigh.
Thanks for reading.
Post # 3
Are you on the Pill? You could talk to your doctor about the possibility of starting a new pack right after finishing the last one to keep Aunt Flo away for that month. Other than that, I can’t really suggest anything except lots of water, lots of drugs (Advil does it for me) and maybe some dark chocolate to make you feel better!
Post # 4
You could always go to your doctor and ask to switch to birth control that lets you control your period.
Post # 5
@MissSangria: I get the same symptoms! Have you tried taking magnesium? My gyno told me it helps with cramps. I haven’t gotten into the practice of actually taking it daily (keep forgetting), but when I have taken it more regularly, my cramps have been better. I prefer supplements to taking BC because it’s more natural. However, BC is an option too (but be careful with side effects, when I went off of it, it took about a year for my period to stabalize).
Post # 6
- Wedding: November 2013 - St. Augustine Beach, FL
@MissSangria: Stress can cause you to start late so maybe the stress of the last few days before the wedding and the the wedding itself will push you back a few days.
Post # 7
If you wanted to be certain it wouldn’t happen, you could start taking a contraceptive pill called Cerazette. It stops your period completely for as long as you take it, but when you stop taking it, it comes right back as normal with no complications. Or you could try a regular BC and time the week’s “period” so it falls outside your wedding/honeymoon.
If you’re not happy taking long term BC, there are medications you can take to delay your period by a week or so as a one-off occasion (I don’t know the name of them).
Post # 8
Thanks for the replies ladies. I’m not on birth control so that isn’t an option. I will look into magnesium, wedding or not, I would love less cramping. I will ask my pharm about the meds that can delay a period.
And, there is always if I continue to be late, maybe it won’t start until the week after. (There is always hope.) 😉
Post # 9
@MissSangria: I had my period at our wedding. I wore a SoftCup, and it all turned out fine!
Post # 10
I’m not concerned…we are still carrying on like usual, if I get mine. annoying…sure. But it’s life.